# SDR HEEA118383

- Difficulty date: November 26, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N766P
- Make and model: Skrsky S76C
- Aircraft serial: 760594
- Aircraft time: 2,960 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7665009808102
- Part serial: 198805
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE , TLP NR 1 HYD PRESS WENT TO ZERO AND NR 1 SERVO LIGHT ILLUMINATED.  FOLLOWED RFM PROCEDURE AND LANDED ON THE BEACH.  MAINTENANCE REPLACED NR 1 HYD PUMP.
